Properties of the intersection ideal $\mathcal M\cap \mathcal N$ revisited

Volume 65 / 2017

Tomasz Weiss Bulletin Polish Acad. Sci. Math. 65 (2017), 107-111 MSC: Primary 03E05; Secondary 03E17. DOI: 10.4064/ba8098-8-2017 Published online: 1 September 2017

Abstract

We investigate various properties of the intersection ideal $\mathcal M\cap \mathcal N$ of subsets of the reals that are related to the translations of its members. We are also concerned with cardinal coefficients associated with the ideal $\mathcal M\cap \mathcal N$.

Authors

  • Tomasz WeissInstitute of Mathematics
    Faculty of Mathematics and Natural Sciences
    College of Science
    Cardinal Stefan Wyszyński University in Warsaw
    Dewajtis 5
    01-815 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image